# SDR AU990044

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6122 · Propeller Governor
- Part: Drive Disc
- Part number: C20908
- Condition: Broken
- Location: Prop Governor
- Component: Mcauly, DEFS290D753
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR FLYWEIGHT DRIVE DISC BROKE IN TWO.
